# SDR SWAA2021032449401

- Difficulty date: February 16, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARK AT MAIN CABIN FLOOR SEAT TRACK CROWN AREA LBL-24.7 BS 520 MKD 126-09. / REMOVED SEAT TRACK AT MAIN CABIN FLOOR L/H BETWEEN STA 520 TO STA 480 LBL 24.75'; AND CUT-OUT DAMAGE AREA OF SEAT TRACK AND INSTALLED NEW SEAT TRACK SECTION AND NEW SPLICE CHANNEL AT STA 520 TO STA 500C+10.5' AND REINSTALLED SEAT TRACK BETWEEN STA 500C+10.5' TO STA 480 LBL 24.75' PER B737-700 SRM 53-00-52-2R-4 AND EA #1-A53-11779 REV 1
